Items where Author is "Farahanie, Fauzi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wan Khairiyah Hulaini, Wan Ramli and Muhammad Saufi Firdaus, Azmi and Farahanie, Fauzi and Norlaila, Md Nor (2016) Solving One-Predator Two-Prey System by using Adomian Decomposition Method / Wan Khairiyah Hulaini Wan Ramli... [et. al]. Journal of Mathematics and Computing Science, 1 (1). pp. 1-8. ISSN e-ISSN 0128-0767

This list was generated on Mon Oct 26 10:06:11 2020 +08.